{
  "source_id": "10.3176/phys.math.1990.4.01",
  "archive": "Estonian Academy Publishers archive (kirj.ee)",
  "publisher": "Estonian Academy Publishers",
  "journal": "Proceedings of the Estonian Academy of Sciences. Physics. Mathematics",
  "journal_original": null,
  "year": 1990,
  "volume": "39",
  "issue": "4",
  "pages": "313–324",
  "first_page": 313,
  "last_page": 324,
  "title": "УСИЛЕННАЯ ТЕОРЕМА O НОРМАЛЬНОЙ ФОРМЕ ДЛЯ ИСЧИСЛЕНИЯ ПРЕДИКАТОВ",
  "title_en": null,
  "authors": [
    "Grigori Mints"
  ],
  "language": "Russian",
  "language_evidence": "crossref language=ru + Cyrillic (Russian) title",
  "doi": "10.3176/phys.math.1990.4.01",
  "landing_page": "https://kirj.ee/proceedings-of-the-estonian-academy-of-sciences-physics-mathematics-publications/?filter[year]=1990&filter[issue]=1451&filter[publication]=12415",
  "pdf_url": "https://kirj.ee/wp-content/plugins/kirj/pub/phys.math-4-1990-313-324_20230221203408.pdf",
  "license": "CC BY 4.0",
  "license_url": "http://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (publisher policy page says CC BY-NC 4.0; see notes)",
  "license_notice": "Translated from Russian. Original: Grigori Mints, “Усиленная теорема o нормальной форме для исчисления предикатов”, Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 1990, vol. 39 no. 4, pp. 313–324, https://doi.org/10.3176/phys.math.1990.4.01. Published by Estonian Academy Publishers; license CC BY 4.0 (http://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher (the publisher's policy page names CC BY-NC 4.0). Changes: translated into English.",
  "scan_pages": 12,
  "scan_bytes": 6856275,
  "scan_sha256": "b6dba7ea9f6a0a62b79c9fc928019eead03c957465e30ed1ceba4a228ae2763e",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.3176/phys.math.1990.4.01",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
